Solutions of classes of differential equations using modified differential transform method

Shadi Al-Ahmad, Ibrahim Mohammed Sulaiman, Mustafa Mamat, Kamilu Kamfa

Abstract


This paper proposed a numerical approximation scheme for solving singular two-point boundary value problems. This approach is based on a truncated series obtained by differential transform (DT) method, the Laplace transformation (LT) approach and process of Pade approximants. The modified differential transform method ´ (MDTM) aims to overcome the difficulty of solving these types of problems and gives a good approximation for the true solution in a large region. Some illustrative examples are presented to demonstrate the effectiveness and applicability of the new method and the obtained results are compared with the exact solution.

Full Text: PDF

Published: 2020-09-07

How to Cite this Article:

Shadi Al-Ahmad, Ibrahim Mohammed Sulaiman, Mustafa Mamat, Kamilu Kamfa, Solutions of classes of differential equations using modified differential transform method, J. Math. Comput. Sci., 10 (2020), 2360-2382

Copyright © 2020 Shadi Al-Ahmad, Ibrahim Mohammed Sulaiman, Mustafa Mamat, Kamilu Kamfa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS